Page 1 of 1

is it a bad reaction

PostPosted: Mon Aug 10, 2009 9:58 am
by Sam_20091
My doctor has put my on the pill as i have just found out i have have PCOS but i am getting cramps all the time as it my period is due. I feel like i Have PMS all of the time since starting it and y breast are so sore i cant bare to even ware a bra as it is so painful is this just my body adjusting or am i having a bad reaction? any help welcome

PostPosted: Mon Aug 10, 2009 8:50 pm
by Sam_20091
Please help i dont no if i need to stop the meds or see a doctor

PostPosted: Mon Aug 10, 2009 8:55 pm
by mandie82
im not sure hun.. did not want to read and run.. but all i can suggest is go and see the doctor again and see what they say..

PostPosted: Tue Aug 11, 2009 6:42 am
by Sam_20091
cheers for the reply iv got to go for bloods done 2day with the nurse so il ask her and then if i dont get any help make an appointment cheers

PostPosted: Thu Aug 13, 2009 7:27 pm
by mandie82
:D hope you get on ok hun

PostPosted: Thu Aug 13, 2009 8:48 pm
by Sam_20091
cheers hun she just told me to persists with them for longer and if they are as bad when i get my blood results back to let them know :lol: